# SDR FDEA201403220545

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51304
- Part serial: NONE
- Condition: Damaged
- Location: Bs 377-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 377.7 - 395 RBL 24.75 FLOOR SUPPORT DOUBLE DRILLED.  R & R FLOOR SUPPORT IAW DWG 141N5130 & SRM 51-40-02.
